Altmetric

Large non-gaussianity in slow-roll inflation

File Description SizeFormat 
10.1007%2FJHEP04(2016)117.pdfPublished version330.16 kBAdobe PDFView/Open
Title: Large non-gaussianity in slow-roll inflation
Authors: Pirtskhalava, D
Santoni, L
Trincherini, E
Vernizzi, F
Item Type: Journal Article
Abstract: Canonical models of single-field, slow-roll inflation do not lead to appreciable non-Gaussianity, unless derivative interactions of the inflaton become uncontrollably large. We propose a novel slow-roll scenario where scalar perturbations propagate at a subluminal speed, leading to sizeable equilateral non-Gaussianity, fNLequil ∝ 1/cs4, largely insensitive to the ultraviolet physics. The model is based on a low-energy effective theory characterized by weakly broken invariance under internal galileon transformations, ϕ → ϕ + bμxμ, which protects the properties of perturbations from large quantum corrections. This provides the unique alternative to models such as DBI inflation in generating strongly subluminal/non-Gaussian scalar perturbations.
Issue Date: 19-Apr-2016
Date of Acceptance: 1-Apr-2016
URI: http://hdl.handle.net/10044/1/51398
DOI: https://dx.doi.org/10.1007/JHEP04(2016)117
ISSN: 1029-8479
Publisher: Springer Verlag
Journal / Book Title: Journal of High Energy Physics
Volume: 2016
Issue: 4
Copyright Statement: Open Access, © The Authors. Article funded by SCOAP
Keywords: Science & Technology
Physical Sciences
Physics, Particles & Fields
Physics
Cosmology of Theories beyond the SM
Effective field theories
FIELD-EQUATIONS
SPACE
hep-th
hep-th
Science & Technology
Physical Sciences
Physics, Particles & Fields
Physics
Cosmology of Theories beyond the SM
Effective field theories
FIELD-EQUATIONS
SPACE
01 Mathematical Sciences
02 Physical Sciences
Nuclear & Particles Physics
Publication Status: Published
Article Number: 117
Appears in Collections:Repository Tools



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx